MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROBVALV DB, G2EB, 12B; SYSTEM, EVACUATOR, FLUID

APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROBVALV DB, G2EB, 12B; SYSTEM, EVACUATOR, FLUID
Model Number C6001
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure being performed: no information.Detailed description of event:  "hole/tear in packaging.Item was open onto sterile field without noticing that there was a hole/tear in the packaging, thus contaminating the sterile field and consumables".Another device was opened to complete the case.Product is available for return.Type of intervention: another device was opened to complete the case.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: no information.Detailed description of event: "hole/tear in packaging.Item was open onto sterile field without noticing that there was a hole/tear in the packaging, thus contaminating the sterile field and consumables".Another device was opened to complete the case.Product is available for return.Type of intervention: open another pack.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a hole in the packaging.Based on the condition of the returned unit, it is possible that the hole in the packaging was caused due to improper handling of the unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C6001, 5MMX33CM PROBVALV DB, G2EB, 12B
Common Device Name
SYSTEM, EVACUATOR, FLUID
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17996357
Report Number2027111-2023-00663
Device Sequence Number20319660
Product Code FHF
UDI-Device Identifier00607915116989
UDI-Public(01)00607915116989(17)260316(30)01(10)1483207
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K003443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2026
Device Model NumberC6001
Device Catalogue Number101475960
Device Lot Number1483207
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown